# SDR ASAA2018010823114

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,272 hours, 6,294 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS A SHORT TERM FAULT 75-30802. THE T25 SIGNALS DISAGREE.  ACFT GROUNDED.  PERFORMED T/C 78273000, VERIFIED THE NR 2 ENGINE HAVE NO FAULTS MESSAGES PRESENT ON THE LAST 3 FLT LEGS. IAW 75-33 TASK 805 THE NR 2 ENGINE EEC BITE GROUND TESTS PASSED WITHOUT FAULTS.
